1. Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. Liked anything that you read here? You may nominate it as the Finest Posts!
    Dismiss Notice
  4. What can you teach someone online? Tell us here!
    Dismiss Notice
  5. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Symptoms after 5 days of taking Clomid

Discussion in 'Fertility & Trying to Conceive' started by Cherryb84, May 16, 2010.

  1. Cherryb84

    Cherryb84 New IL'ite

    Messages:
    37
    Likes Received:
    0
    Trophy Points:
    6
    Gender:
    Female
    hi all,

    i started taking clomid + metformin to induce ovulation. this is my first cycle with 50 mg of clomid and 1000 mg of metformin.. today is my cycle day 12 (i.e., exactly 5 days after taking clomid). since morning i m having abdominal cramps and has an uncomfortable feeling and i started checking OPK but it came -ve...

    i am just wondering if any one of had the same symptoms and got ovulated.... how does it feels after taking clomid..d oes this mean tht i may ovualte..

    plz respond

    thanks inadvance
    cherry.
     
    Loading...

  2. umashankari

    umashankari New IL'ite

    Messages:
    35
    Likes Received:
    0
    Trophy Points:
    6
    Gender:
    Female
    I.. Don't loose hope... I Ovo only after a weeks time after the last pill... Say around cd17 (7-10 days after the last pill) I got ovo sign.. That too not a strong line.. But my cd21 ( 7dpo) test reveled that I ovoulated... I suggest u test everyday until cd20..good luck n baby dust to u
     
  3. Cherryb84

    Cherryb84 New IL'ite

    Messages:
    37
    Likes Received:
    0
    Trophy Points:
    6
    Gender:
    Female
    thanks uma for the rply.... ll wait and see for few more days....
     

Share This Page